Follow
Laddawan Aiemsomboon
Laddawan Aiemsomboon
Verified email at grad.sci.tu.ac.th
Title
Cited by
Cited by
Year
On a new type of stability of a radical quadratic functional equation using Brzdȩk’s fixed point theorem
L Aiemsomboon, W Sintunavarat
Acta Mathematica Hungarica 151 (1), 35-46, 2017
342017
On generalized hyperstability of a general linear equation
L Aiemsomboon, W Sintunavarat
Acta mathematica hungarica 149, 413-422, 2016
312016
On new stability results for generalized Cauchy functional equations on groups by using Brzdȩk’s fixed point theorem
L Aiemsomboon, W Sintunavarat
Journal of Fixed Point Theory and Applications 18 (1), 45-59, 2016
152016
A note on the generalised hyperstability of the general linear equation
L Aiemsomboon, W Sintunavarat
Bulletin of the Australian Mathematical Society 96 (2), 263-273, 2017
132017
Stability of the generalized logarithmic functional equations arising from fixed point theory
L Aiemsomboon, W Sintunavarat
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
92018
On new approximations for generalized Cauchy functional equations using Brzdęk and Ciepliński’s fixed point theorems in 2-Banach spaces
L Aiemsomboon, W Sintunavarat
Acta Mathematica Scientia 40 (3), 824-834, 2020
52020
Two new generalised hyperstability results for the Drygas functional equation
L Aiemsomboon, W Sintunavarat
Bulletin of the Australian Mathematical Society 95 (2), 269-280, 2017
52017
Hyperstability results for generalized p-radical functional equations in non-Archimedean Banach spaces with the secret key in the client-server environment.
WL Aiemsomboon
Mathematics in Engineering, Science & Aerospace (MESA) 11 (2), 2020
12020
Stability of the new generalized linear functional equation in normed spaces via the fixed point method in generalized metric spaces
L Aiemsomboon, W Sintunavarat
Thai Journal of Mathematics, 113-124, 2018
12018
Orthogonal stability of the generalized quadratic functional equations in the sense of Rätz
L Aiemsomboon, W Sintunavarat
Demonstratio Mathematica 52 (1), 523-530, 2019
2019
On new hyperstability for p-radical functional equations and p-radical reciprocal functional equations via fixed point method
L Aiemsomboon, W Sintunavarat, VD Nguyen
Thammasat University, 2018
2018
On generalized stability and hyperstability results for some functional equations by using fixed point method
L Aiemsomboon, W Sintunavarat
Thammasat University, 2015
2015
On New Approximations of the Generalized Logarithmic Functional Equation in 2-Banach Spaces
L Aiemsomboon, W Sintunavarat
Results in Fixed Point Theory and Applications
L Aiemsomboon, W Sintunavarat
The system can't perform the operation now. Try again later.
Articles 1–14